# SDR GUUA92732040711A

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 16,264 hours, 21,864 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE BRAKES WERE INEFFECTIVE, TURNED OFF ANTISKID AND BRAKES WORKED, ANTI SKID FAIL NEVER ILLUMINATED.  DRAINED AND SERVICED BRAKE SYS, OPS CHECK GOOD.
